# SDR CALA9700204

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock Link
- Part number: 3914464503
- Condition: Failed
- Location: Nlg
- Part time: 28,979 hours
- Component: 59104475041
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NLG COLLAPSED AT END OF RUNWAY AT APPROXIMATELY 15 KNOTS AFTER LANDING.  THE PASSENGERS WERE EVACUATED VIA STAIRS. THERE WAS NO EMERGENCY AND NO PASSENGERS WERE INJURED.  THE AIRCRAFT WAS TOWED TO THE HANGAR.  INVESTIGATION FOUND THAT THE NLG UPPER LOCK LINK HAD FAILED.
